RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2000, Volume 41, Number 1, Pages 136–149 (Mi smj1504)  

This article is cited in 4 scientific papers (total in 4 papers)

Application of the Lyapunov–Schmidt method to the problem of the branching of a cycle from a family of equilibria of a system with multicosymmetry

L. G. Kurakin, V. I. Yudovich


Full text: PDF file (221 kB)

English version:
Siberian Mathematical Journal, 2000, 41:1, 114–124

Bibliographic databases:

UDC: 517.958
Received: 28.07.1998

Citation: L. G. Kurakin, V. I. Yudovich, “Application of the Lyapunov–Schmidt method to the problem of the branching of a cycle from a family of equilibria of a system with multicosymmetry”, Sibirsk. Mat. Zh., 41:1 (2000), 136–149; Siberian Math. J., 41:1 (2000), 114–124

Citation in format AMSBIB
\Bibitem{KurYud00}
\by L.~G.~Kurakin, V.~I.~Yudovich
\paper Application of the Lyapunov--Schmidt method to the problem of the branching of a~cycle from a~family of equilibria of a~system with multicosymmetry
\jour Sibirsk. Mat. Zh.
\yr 2000
\vol 41
\issue 1
\pages 136--149
\mathnet{http://mi.mathnet.ru/smj1504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756482}
\zmath{https://zbmath.org/?q=an:1020.37029}
\transl
\jour Siberian Math. J.
\yr 2000
\vol 41
\issue 1
\pages 114--124
\crossref{https://doi.org/10.1007/BF02674001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086233000011}


Linking options:
  • http://mi.mathnet.ru/eng/smj1504
  • http://mi.mathnet.ru/eng/smj/v41/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurakin L.G., Yudovich V.I., “Branching of 2D tori off an equilibrium of a cosymmetric system (codimension–1 bifurcation)”, Chaos, 11:4 (2001), 780–794  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. L. G. Kurakin, V. I. Yudovich, “On equilibrium bifurcations in the cosymmetry collapse of a dynamical system”, Siberian Math. J., 45:2 (2004), 294–310  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Makridin Z.V., Makarenko N.I., “Synchronization of Traveling Waves in a Dispersive System of Weakly Coupled Equations”, All-Russian Conference on Nonlinear Waves: Theory and New Applications (Wave16), Journal of Physics Conference Series, 722, IOP Publishing Ltd, 2016, UNSP 012028  crossref  isi  scopus
    4. N. I. Makarenko, Z. V. Makridin, “Periodic oscillations and waves in nonlinear weakly coupled dispersive systems”, Proc. Steklov Inst. Math., 300 (2018), 149–158  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:313
    Full text:135

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020